# SDR USAA920080893

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 56,698 hours, 34,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C3-  ONE INCH CRACK ON FUSELAGE SKIN AT BS 737, STR 24R.  INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 31.
